# SDR CA990614045

- Difficulty date: March 10, 1999
- Submitted: April 14, 2000
- Operation: Air carrier
- Make and model: Airbus A320-212
- Aircraft time: 16,555 hours
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 3510001607
- Condition: Failed
- Location: Galley
- Component: Buffet/Galleys
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) NR 1 COFFEE MAKER CIRCUIT BREAKER FOUND OPEN.  COFFEE POT REPLACED.
